Negation of the Equation
Maureen J. McConaghy
Additional contact information
Maureen J. McConaghy: University of Maryland Baltimore County
Sociological Methods & Research, 1981, vol. 9, issue 3, 303-312
Date: 1981
References: Add references at CitEc
Citations:
Downloads: (external link)
https://journals.sagepub.com/doi/10.1177/004912418100900303 (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:sae:somere:v:9:y:1981:i:3:p:303-312
DOI: 10.1177/004912418100900303
Access Statistics for this article
More articles in Sociological Methods & Research
Bibliographic data for series maintained by SAGE Publications ().